# SDR ASAA12511288

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 15,916 hours, 5,106 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DELTA P INDICATOR EXTENDED RED BUTTON.  REMOVED AND REPLACED NR 2 ENG IDG OIL FILTER AND OIL CHANGE AS PER T/C 7842400.  PERFORMED IDG FAULT ISOLATION AS PER AMM 24 11 00 810 803.
